# SDR UALA2012122407369

- Difficulty date: December 24, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 67,532 hours, 11,855 cycles
- Engine: Pwa PW4077
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: R53653
- Part serial: 57
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START 3 ATTEMPTS APU DOOR STAT MESSAGE.  REPLACED APU CONTROLLER, NO HELP.  LEFT NEW CONTROLLER INSTALLED.  FOUND 28 VOLTS AT INLET DOOR CONNECTOR, PINS 5, 6.  SUSPECT ACTUATOR AT FAULT.  MANUAL OPEN APU INLET DOOR FOR TROUBLESHOOTING ATTEMPTED START, UNSUCCESSFUL RE-COLLARED DOOR CIRCUIT BREAK DOOR IN OPEN POSITION.  REPLACED INLET DOOR ACTUATOR.
